The baire category theorem and cardinals of countable cofinality

Journal of Symbolic Logic 47 (2):275-288 (1982)
Let κ B be the least cardinal for which the Baire category theorem fails for the real line R. Thus κ B is the least κ such that the real line can be covered by κ many nowhere dense sets. It is shown that κ B cannot have countable cofinality. On the other hand it is consistent that the corresponding cardinal for 2 ω 1 be ℵ ω . Similar questions are considered for the ideal of measure zero sets, other ω 1 saturated ideals, and the ideal of zero-dimensional subsets of R ω 1
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273142
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,658
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Pierre Matet (2009). Game Ideals. Annals of Pure and Applied Logic 158 (1):23-39.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

7 ( #304,000 of 1,726,237 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,237 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.